# SDR A8JA20110504001

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N510CJ
- Make and model: Cessna 510
- Aircraft serial: 5100173
- Aircraft time: 418 hours, 438 cycles
- Engine: Pwc PW615FA
- Engine time: 520 hours, 421 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT DEPARTED.  WHILE CLIMBING THROUGH, CREW NOTED AN AMBER CAS MESSAGE OF "RT FUEL BOOST".  THIS INDICATES A LOW FUEL PRESSURE DETECTION AND ALERTS THE CREW THAT THE BOOST PUMP WAS AUTOMATICALLY ACTIVATED.  THE CREW PERFORMED THE ACTIONS FROM THE EMERGENCY CHECKLIST AND THE MESSAGE DID NOT CLEAR.  THE CREW ELECTED TO RETURN TO DEPARTURE.  THE FAULT COULD NOT BE DUPLICATED ON THE GROUND ON THE FOLLOWING DAY.  TECH SUPPORT SUGGESTED CLEANING CONNECTIONS AND SWAPPING FUEL PRESSURE TRANSDUCERS LT TO RT.  THE MX WAS PERFORMED, AND A 1.5 HOUR CHECK FLIGHT WAS CONDUCTED AFTERWARDS WITH NO FURTHER FAILURES.  THE ACFT WAS RETURNED TO SERVICE ON 5/5/2011.
